# SDR AALA2019111989035

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 55,534 hours, 31,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D53370612200
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN INSPECTION FOR DAMAGE CAUSED BY THE LEFT MAIN LANDING GEAR DOOR FITTING BECOMING DETACHED FROM THE KEEL BEAM DURING GEAR RETRACTION ON TAKEOFF (SEE AALA201911099002 FOR ORIGINAL REPORT) REVEALED CRACKED KEEL BEAM TO MAIN LANDING GEAR ACTUATOR JOINT STRAP WHICH WAS REPLACED PER EA 300270.
